# SDR 2010FA0000454

- Difficulty date: May 10, 2010
- Submitted: May 10, 2010
- Operation: General aviation
- Aircraft: N350FW
- Make and model: Beech B300
- Aircraft serial: FL421
- Aircraft time: 1,798 hours, 1,547 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,798 hours, 1,547 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 101120108173174
- Part serial: FL421
- Condition: Corroded
- Location: Wing
- Part time: 1,798 hours, 1,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT & RT CENTER WING FUEL CELL ACCESS HAD CORROSION ON THE FLANGE.  THIS IS THE SECOND B300 THE REPAIR STATION HAS SEEN WITH THIS PROBLEM.  THE FLANGE IS HIDDEN BY THE FUEL CELL ACCESS PANEL AND IS NOT READILY VISIBLE DURING NORMAL MAINTENANCE.  THE KING AIR SERIES HAS A HISTORY OF WATER INGRESS IN THIS AREA, HOWEVER THE B300'S ARE SHOWING CORROSION ON THE WING SKIN FLANGES.  ONE COVER PLATE WAS REPLACED, BOTH WING SKIN FLANGES WERE REPAIRED PER THE KA SIRM.
